# SDR DAT2006F00007

- Difficulty date: August 29, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N936MA
- Make and model: Stbros SD330
- Aircraft serial: SH3036
- Engine: Pwa PT6A45R
- Propeller: Hartzl HCB5MP3
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: PT6A45R
- Condition: Popped
- Location: Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR STATION REPORTED THE ENGINE ASSEMBLY WAS TESTED TO VERIFY THE COMPLAINT OF COMPRESSOR STALLING.  DURING THE ENGINE RUN UP, OIL WAS OBSERVED IN THE BLEED VALVE AREA.  THE AGB AND OIL FILTER HOUSING WAS REMOVED AND FOUND A MISSING PACKING ON THE OIL FILTER.  THE AGB WAS INSTALLED AND THE ENGINE ASSY RETESTED.  NO OIL WAS OBSERVED IN THE BLEED VALVE AREA.  THE HP BLEED VALVE WAS FOUND TO BE CLOSING EARLY AND THE CONTROL ORIFICE WAS REPLACED.  THE ENGINE ASSY THEN PASSED THE REQUIRED PARAMETERS.  ALL WORK WAS ACCOMPLISHED IAW MM.  THIS ENGINE ASSY IS APPROVED FOR RETURN TO SERVICE.  (K)
